# SDR AALA991677

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 7938343
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SJC - FLT 701 - AIRCRAFT ARRIVED AT GATE WITH A NR 1 ENGINE FUEL LEAK.  REPLACED FUEL SYSTEM TUBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
